Pfaffsche Formen auf komplexen Räumen

J.-J. Reiffen; U. Vetter

Mathematische Annalen (1966)

  • Volume: 167, page 338-350
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Reiffen, J.-J., and Vetter, U.. "Pfaffsche Formen auf komplexen Räumen." Mathematische Annalen 167 (1966): 338-350. <>.

author = {Reiffen, J.-J., Vetter, U.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {338-350},
title = {Pfaffsche Formen auf komplexen Räumen},
url = {},
volume = {167},
year = {1966},

AU - Reiffen, J.-J.
AU - Vetter, U.
TI - Pfaffsche Formen auf komplexen Räumen
JO - Mathematische Annalen
PY - 1966
VL - 167
SP - 338
EP - 350
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.